# SDR USAA2009052191254

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 50,690 hours, 35,234 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001369
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - NR 03C10652003/011 - CRACK ON R1 DOOR STOP FITTING CUTOUT AT BS312, S15R.  REPAIRED R1 DOOR STOP FITTING CUTOUT AT BS312, S15R IAW US AIRWAYS TYPICAL REPAIR 52-10-11.
